# SDR SIMA20210723001

- Difficulty date: July 23, 2021
- Submitted: July 25, 2021
- Operation: Air carrier
- Aircraft: N280NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000800
- Aircraft time: 5,061 hours, 3,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 3 IS NOT ILLUMINATING PER PS-2 CHECK.-C/A-RAR EMERGENCY LIGHT POWER SUPPLY ABOVE FWD PAX DOOR IAW AMM 33-50-01. OPC GOOD. NO FURTHER DEFECTS NOTED.
